MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP-NAMIC; MTS,LEFT HEART,KIT-MORTON,PLANT HOSP PG

MEDLINE INDUSTRIES, LP-NAMIC; MTS,LEFT HEART,KIT-MORTON,PLANT HOSP PG
Catalog Number 60131679
Medical Device Problem Codes Loose or Intermittent Connection (1371); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, the control syringe is unraveling and not connecting properly posing the threat of air into the system.
 
Additional Manufacturer Narrative
According to the facility, the control syringe is unraveling and not connecting properly posing the threat of air into the system.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
MTS,LEFT HEART,KIT-MORTON,PLANT HOSP PG
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP-NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield 60093
MDR Report Key22905041
Report Number3015910259-2025-00064
Device Sequence Number20816421
Product Code OEZ
UDI-Device Identifier10193489047004
UDI-Public10193489047004
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number60131679
Device Lot Number25ABR857
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Initial Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown